# SDR FDEA202011252972

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,370 hours, 26,781 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 93073794
- Condition: Failed
- Location: Captain'S
- Part time: 6,561 hours, 4,150 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPT AIRSPEED WENT FROM 110KIAS TO 30 KIAS AND STAYED.  TAKEOFF REJECTED AT 120KIAS, GROSS WEIGHT 192.8 ALSO "OVERSPEED" WARN INDICATED AND WENT AWAY  APPROX 80KIAS.  CLACKER ALSO ACTIVATED MOMENTARILY.  AIRSPEED ANOMILY OCCURED ON CAPT'S HUD.  MX/FLT CREW DEBRIEF, CAPT STATED HE NEVER HAD TIME  TO VERIFY/CHECK AIRSPEED DISPLAY ON PFD.  BLEW OUT CAPTAIN'S PITOT TUBE, IAW B757AMM  34-11-01-7.  REMOVED AND REPLACED L ADC, IAW B757AMM 34-12-01-4.  TESTED CAPTAIN PITOT AND STATIC, REF B757AMM 34-11-00-5.  PERFORMED AUTOLAND TEST 30/40, REF B757AMM 22-00-02-2.  ALL TESTS PASSED, LLM TIMER RESET.  SDR NOTE, AIR DATA COMPUTER MFG NAME HONEYWELL, PART AND S/N NOTED ABOVE.  NO ACTUAL OVERSPEED OR HIGH ENERGY STOP REPORTED.  THIS ITEM CLOSED.
